things 'were' finally starting to look good

ive dropped my dose of cortisol lowering supplements and felt good

i was taking 1/2 grain thiroyd, 12.5mcg t3, 12.5 t3, 1/2 grain thiroyd (feeling good)

tsh finally getting closer to range at 3.57

i run out of thiroyd and gave thyroid s a go figuring all would be ok

oh boy was a i wrong within a couple of days my heart rate went from steady 70 to 90+ and i felt awful (only put 2+2 together last night and relised what was happening) so now ive had to spend yet more money and got some thiroyd

now im not sure what to do on my NDT dose until mine gets here, obviously im stopping thyroid s so may add 5mcg t3 until thiroyd gets here

even resrted to 30mg propranolol 3-4 times a day (dr said i could take more if i really needed it but 30mg takes the edge off)

anxiety is back too despite being on mirtzapine (i tried it before and stopped after 2 days as got aggressive but tried again and doing great on it the only side effect is swollen ankles at night and constant hunger

4 Replies

oldestnewest
  • Mandy72,

    How do you know it was Thyroid-S which was the problem? Could it not have been stopping the cortisol lowering supplements? Perhaps you could resume the cortisol supplements and see whether you are okay with Thyroid-S?

  • i lowered my dose of cortisol lowering supplements a few weeks ago and was doing better on the lower dose

    the increased heart rate started a few days after the thyroid s was introduced, i didnt think anything of it until last night

  • Mandy72,

    How much Thiroyd were you taking?

  • 1/2 grain twice a day and 12.5mcg t3 twice a day

You may also like...